# SDR GN0A11062011

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 34,347 hours, 44,643 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Audio System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 13906-4 (KACY) TO (KFRG).  ON TAKEOFF JUST PRIOR TO V1, THE CREW HEARD A LOUD STATIC IN BOTH HEADSETS.  THE STATIC WAS SO LOUD THAT COMMUNICATION BETWEEN THE CREW WAS NOT POSSIBLE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  WHILE RETURNING TO THE GATE, THE STATIC IN THE HEADSETS STOPPED AND NORMAL COMMUNICATION WAS AGAIN POSSIBLE.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AND ELECTED TO REPLACE THE LEFT AUDIO CONTROL PANEL AS PRECAUTIONARY MAINTENANCE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
